# SDR ASAA2012082392775

- Difficulty date: August 2, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 9,387 hours, 2,983 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW7645
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 9,452 hours, 3,001 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FUEL VALVE CLOSED LIGHT REMAINS BRIGHT BLUE WHEN START LEVER IN CUTOFF POSTITION.   R & R NR 1 ENGINE HMU AMM 73-21-10.  PERFORMED IDLE POWER LEAK CHECK GOOD IAW AMM 71-00-00.  PERFORMED ACTUATORS TEST AND EEC BITE CHECK REF AMM 71-00-00, NO FAULTS NOTED.
